Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have white spots that bleed on squeezing in pubic area. Solution?

Hi I have some spots on my pubic area which I first thought were due to shaving. However they have been there for a month now and do not act like a normal shaving rash and some are where I have not shaved. They start as white spots but if I try to squeeze them they bleed quite a lot. They do not seem to be increasing ( I have about 8 spots) but are not getting better either.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, Thanks for posting your query
you seem to have Molluscum contagiosum or skin tags
Squeezing has to be avoided as it may lead to infection and scarring
It can be treated with electrocauery or radio cautery , chemical cautery
You may meet a dermatologist nearby for examination and appropriate treatment

Hope this helps you

Answered: Sun, 24 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor